On a semi-symmetric metric connection in an $(\varepsilon)$-Kenmotsu manifold
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 331-343
https://doi.org/10.4134/CKMS.2014.29.2.331
Printed April 1, 2014
Ram Nawal Singh, Shravan Kumar Pandey, Giteshwari Pandey, and Kiran Tiwari
A.P.S. University, A.P.S. University, A.P.S. University, A.P.S. University
Abstract : The object of the present paper is to study a semi-symmetric metric connection in an ($\varepsilon$)-Kenmotsu manifold. In this paper, we study a semi-symmetric metric connection in an ($\varepsilon$)-Kenmotsu manifold whose projective curvature tensor satisfies certain curvature conditions.
Keywords : ($\varepsilon$)-Kenmotsu manifold, semi-symmetric metric connection, quasi-projectively flat ($\varepsilon$)-Kenmotsu manifold, $\phi$-projectively flat ($\varepsilon$)-Kenmotsu manifold, space like, time like
MSC numbers : 53C15, 53C25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd